Main Article Content


In the paper, the authors establish two nice determinantal expressions and a recurrence relation for the Apostol--Bernoulli polynomials.


Apostol--Bernoulli polynomial determinantal expression recurrence relation determinant derivative of a ratio between two functions

Article Details

Author Biography

Feng Qi
How to Cite
Qi, F., & Guo, B.-N. (2017). Two Nice Determinantal Expressions and A Recurrence Relation for the Apostol--Bernoulli Polynomials. Journal of the Indonesian Mathematical Society, 23(1), 81–87.